# SDR CALA2015082800715

- Difficulty date: August 28, 2015
- Submitted: August 28, 2015
- Operation: Air carrier
- Aircraft: N18243
- Make and model: Boeing 737824
- Aircraft serial: 28806
- Aircraft time: 51,163 hours, 17,886 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Condition: Dirty
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WHEN LANDING GEAR WAS DOWN ALL 3 DISAGREE LIGHTS WERE ILLUMINATED AS WELL AS ALL 3 GREEN LIGHTS.  THE RED DISAGREE LIGHTS DISAPPEARED AFTER LANDING.  CYCLED GEAR HANDLE THREE TIMES, OPERATED NORMAL IAW FIM 32-30-0 0-810-816.  CLEANED HANDLE LEVER SHAFT WITH ALCOHOL IAW FIM.
